# SDR UIEA2021020200204

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,923 hours, 13,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW #10 V/C FLAP O/B UPPER CORNER AREA DELAM.( LHW #10 V/C FLAP O/B UPPER CORNER PERFORMED REPAIR AS PER SRM 51-70-07 PAR 5G REV 90 REV DATE 20 OCT 2020 AND REFER TO HX PROCESS CARD CONTROL SEQUENCE NO: XJN507729-01 FOR DETAIL. )
